# SDR USAA2012092400004

- Difficulty date: September 12, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 72,752 hours, 32,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - MISSING LENS ON L2 DOOR EXIT SIGN ON TOP OF DOOR PANEL.  INSTALLED EXIT SIGN LENS ON TOP OF L2 DOOR PANEL IAW A320 AMM 33-51-16-400-001-A.
